Alert archive / Nebraska / Severe Thunderstorm Warnings in 2012
Severe Thunderstorm Warning 125, NWS North Platte, NE
NWS North Platte, NE issued this severe thunderstorm warning at Jun 19, 2012, 11:32 PM MDT for Cherry County, Nebraska. It was in force for 28 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 19, 2012, 11:32 PM MDT (05:32 UTC)
- Expired
- Jun 20, 2012, 12:00 AM MDT
- In force
- 28 min
- Issued by
- NWS North Platte, NE
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 50.0 mph
County Cherry County, NE
The radar
The North Platte radar (KLNX), 139 km from the middle of the area, began a volume at 05:35 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 19, 11:45 PM MDT | HAIL 1 | 16 Sw Merriman, NE |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 13 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Rapid City, SD (KUNR), launched 00:00Z, 5.5 hours before the alert went out and 162 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1667 m above ground
- 0-6 km bulk shear
- 87 kt
- 0-1 km storm-relative helicity
- 3 m²/s²
- 0-3 km storm-relative helicity
- 323 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
175
WUUS53 KLBF 200532
SVRLBF
NEC031-200600-
/O.NEW.KLBF.SV.W.0125.120620T0532Z-120620T0600Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE NORTH PLATTE NE
1132 PM MDT TUE JUN 19 2012
THE NATIONAL WEATHER SERVICE IN NORTH PLATTE HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
NORTHWESTERN CHERRY COUNTY IN NORTH CENTRAL NEBRASKA...
* UNTIL MIDNIGHT MDT
* AT 1130 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL. THIS
STORM WAS LOCATED 6 MILES SOUTH OF INTERSECTION OF HIGHWAY 20 AND
IRWIN ROAD...OR 16 MILES EAST OF GORDON...AND MOVING NORTHEAST AT
35 MPH.
* THE SEVERE THUNDERSTORM WILL BE NEAR...
HIGHWAY 61 CROSSING THE NIOBRARA RIVER AROUND 1140 PM MDT.
MERRIMAN AROUND 1150 PM MDT.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
SEVERE THUNDERSTORMS PRODUCE DAMAGING WIND IN EXCESS OF 60 MILES PER
HOUR...DESTRUCTIVE HAIL...DEADLY LIGHTNING...AND VERY HEAVY RAIN. FOR
YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR
HOME OR BUSINESS. HEAVY RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE
INTO AREAS WHERE WATER COVERS THE ROAD.
&&
LAT...LON 4300 10148 4300 10147 4254 10187 4269 10207
4300 10207
TIME...MOT...LOC 0531Z 210DEG 50KT 4274 10190
WIND...HAIL <50MPH 1.00IN
$$
POWER2 follow-up statements
057 WWUS53 KLBF 200541 SVSLBF SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE NORTH PLATTE NE 1241 AM CDT WED JUN 20 2012 NEC031-200600- /O.CON.KLBF.SV.W.0125.000000T0000Z-120620T0600Z/ CHERRY NE- 1141 PM MDT TUE JUN 19 2012 ...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR NORTHWESTERN CHERRY COUNTY UNTIL MIDNIGHT MDT... AT 1139 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL. THIS STORM WAS LOCATED 6 MILES EAST OF INTERSECTION OF HIGHWAY 20 AND IRWIN ROAD...OR 20 MILES EAST OF GORDON...MOVING NORTHEAST AT 35 MPH. THE SEVERE THUNDERSTORM WILL BE NEAR... MERRIMAN AROUND 1150 PM MDT. PRECAUTIONARY/PREPAREDNESS ACTIONS... SEVERE THUNDERSTORMS PRODUCE DAMAGING WIND IN EXCESS OF 60 MILES PER HOUR...DESTRUCTIVE HAIL...DEADLY LIGHTNING...AND VERY HEAVY RAIN. FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR HOME OR BUSINESS. HEAVY RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE INTO AREAS WHERE WATER COVERS THE ROAD. && LAT...LON 4270 10176 4282 10202 4300 10207 4300 10147 TIME...MOT...LOC 0540Z 210DEG 50KT 4285 10181 WIND...HAIL <50MPH 1.00IN $$ POWER
924 WWUS53 KLBF 200601 SVSLBF SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE NORTH PLATTE NE 101 AM CDT WED JUN 20 2012 NEC031-200610- /O.EXP.KLBF.SV.W.0125.000000T0000Z-120620T0600Z/ CHERRY NE- 1201 AM MDT WED JUN 20 2012 ...THE SEVERE THUNDERSTORM WARNING FOR NORTHWESTERN CHERRY COUNTY HAS EXPIRED... THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED BELOW SEVERE LIMITS...AND NO LONGER POSES AN IMMEDIATE THREAT TO LIFE OR PROPERTY. LAT...LON 4270 10176 4282 10202 4300 10207 4300 10147 TIME...MOT...LOC 0541Z 210DEG 50KT 4286 10180 $$ POWER
What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS North Platte, NE wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 19, 5:47 PM MDT, 5 hours 45 minutes earlier.
Area forecast discussion, Jun 19, 5:47 PM MDT, 5 hours 45 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE NORTH PLATTE NE
647 PM CDT TUE JUN 19 2012
.AVIATION...
THERE IS SOME POTENTIAL IMPACT FROM THUNDERSTORMS TONIGHT IN
CENTRAL AND NORTH CENTRAL NEBRASKA. THE STALLED SURFACE FRONT WILL
BE THE FOCUS OF THUNDERSTORM DEVELOPMENT ALONG AND SOUTHEAST OF AN
ONL-MHN-LBF LINE AS THE LOW LEVEL JET INTERACTS WITH THE FRONT.
THUNDERSTORMS WILL CONTINUE DEVELOPING IN A NARROW BAND ALONG THE
FRONT BUT...WITH LITTLE HELP FROM ALOFT...ARE NOT LIKELY TO BECOME
MORE WIDESPREAD OR STRONGER. COVERAGE OF THUNDERSTORMS THIS EVENING
WILL BE LESS THAN 40 PERCENT MOST AREAS (VTN...LBF...OGA...IML)...
POSSIBLY INCREASING TO 50 PERCENT IN NORTH CENTRAL NEBRASKA
(ANW...ONL...BBW...TIF). THEREFORE...WE WILL NOT MENTION THEM IN THE
FORECAST FOR LBF AND WE ARE HESITANT TO INCLUDE THEM IN THE FORECAST
FOR VTN. FOR VTN...THOUGH...SHORT RANGE PROJECTIONS INDICATED
THUNDERSTORMS IN THAT AREA BETWEEN 06Z AND 12Z
&&
.PREV DISCUSSION... /ISSUED 314 PM CDT TUE JUN 19 2012/
SYNOPSIS...
H5 HAND ANALYSIS THIS MORNING INDICATING HIGH PRESSURE ANCHORED OVER
THE OHIO VALLEY AND NWRN MEXICO...WHILE A LOW AMPLITUDE TROUGH OF
LOW PRESSURE HAD DUG INTO THE PACIFIC NW STATES. A LEAD SHORTWAVE
WAS CROSSING NRN MT THIS MORNING WITH ANOTHER DISTURBANCE CROSSING
CENTRAL OREGON. A NICE 50 TO 70+ KT JET STREAK WAS PRESENT ALONG THE
SRN PERIPHERY OF THE TROUGH AND EXTENDED FROM NRN CA...THROUGH NRN
UT...CENTRAL WYOMING AND INTO THE DAKOTAS AND NRN MN. AT THE
SURFACE...88D IMAGERY AND 2 PM SURFACE ANALYSIS HAS A COLD FRONT
EXTENDING FROM AROUND BASSETT...TO SUTHERLAND AND JUST EAST OF
IMPERIAL. TEMPERATURES INVOF HAVE SURGED WELL INTO THE 90S THIS AFTERNOON
WHILE TEMPS ACROSS NORTHERN NEBRASKA WERE IN THE 80S.
DISCUSSION...
NEAR TERM...TONIGHT THROUGH FRIDAY NIGHT...MAIN FORECASTING
CHALLENGES DEAL WITH PRECIPITATION CHANCES TONIGHT AND EARLY
WEDNESDAY...TEMPERATURES THURSDAY AND A PRECIPITATION CHANCES FRIDAY
INTO FRIDAY NIGHT.
FOR TONIGHT...FOR THE MOST PART...THE MODELS INITIATE CONVECTION
AROUND 00Z THIS EVENING ALONG AND JUST AHEAD OF THE FRONT. GIVEN THE
AMOUNT OF MID LEVEL DRY AIR...THINKING HERE IS THE ONSET OF
PRECIPITATION WILL BE DELAYED SOMEWHAT...TOWARD EARLY
EVENING...UNTIL SUFFICIENT MOISTENING OF THE MID LAYER TAKES PLACE.
LIKE YESTERDAY...AM EXPECTING CONVECTION TO BECOME ESTABLISHED FIRST
ALONG THE FRONT IN NERN AREAS WHERE MID LEVEL MOISTURE IS MORE
FAVORABLE...TRANSITIONING ALONG THE FRONT TO THE WEST SOUTHWEST
WHERE ISOLATED COVERAGE IS EXPECTED. COVERAGE OF THUNDERSTORMS IS
EXPECTED TO INCREASE INTO THE LATE NIGHT HOURS THANKS TO THE
DEVELOPMENT OF A STRONG LOW LEVEL JET WHICH WILL ENHANCE LIFT ALONG
AND NORTH OF THE FRONTAL BOUNDARY. BASED ON THE LATEST
MODELS...PRECIPITATION CHANCES WILL BE GREATEST ACROSS THE CENTRAL
AND NRN CWA WITH LOW POP CHANCES IN THE FAR SOUTHWEST. THIS WILL BE
ASSESSED FURTHER NEAR FCST ISSUANCE AS A FASTER PROGRESSION OF THE
FRONT WILL FACILITATE HIGHER POPS FURTHER SOUTH. SEVERE THREAT WILL
BE GREATEST INVOF THE FRONT EARLY THIS EVENING IN THE
NORTHEAST...WITH THE SEVERE THREAT SPREADING WEST INTO THE CENTRAL
AND WESTERN SANDHILLS LATER TONIGHT WHERE A WIND THREAT EXISTS.
WEDNESDAY THROUGH THURSDAY...MUCH COOLER TEMPERATURES WILL DEVELOP
BOTH DAYS AS THE FRONTAL BOUNDARY IS PUSHED INTO KANSAS. STORMS ARE
EXPECTED INVOF OF THIS FRONT WEDS NIGHT THROUGH THURSDAY NIGHT AND
WILL REMAIN WELL SOUTH OF THE AREA. REINFORCED BY SURFACE HIGH
PRESSURE WHICH WILL BUILD INTO THE NRN PLAINS ON WEDS NIGHT AND
THURSDAY...FRONT WILL STAY PUT UNTIL FRIDAY BEFORE LIFTING NORTH
FRIDAY AFTERNOON AND FRIDAY NIGHT. HIGHS ON WEDNESDAY WILL STRUGGLE
TO REACH 80 DEGREES WITH NORTHERLY AND NORTHEASTERLY WINDS AND
PARTLY TO MOSTLY CLOUDY SKIES.
THURSDAY NIGHT THROUGH FRIDAY NIGHT...SRLY FLOW WILL BEGIN TO
INCREASE THURSDAY NIGHT AS HIGH PRESSURE DRIFTS EAST INTO THE
MISSOURI VALLEY. LOW LEVEL MOISTURE WILL INCREASE OVERNIGHT...WHICH
MAY LEAD TO STRATUS/FOG FORMATION FRIDAY MORNING. STILL SOME DOUBT
AS TO THE TIMING OF THE DEVELOPMENT OF THE SRLY WINDS...SO WILL
FORGO MENTION OF FOG ATTM AND JUST INCREASE CLOUDINESS FRIDAY
MORNING.
MAIN CHANGES MADE TO THE ONGOING FCST FRIDAY AND FRIDAY NIGHT...WERE
TO DECREASE TEMPERATURES AND INTRODUCE PRECIPITATION CHANCES FRIDAY
AFTERNOON/FRIDAY NIGHT. AS FOR TEMPS...RIDGING ALOFT IS EXPECTED TO
BUILD INTO THE CENTRAL AND SOUTHERN PLAINS THIS WEEKEND AND EARLY
NEXT WEEK. THIS RIDGING WAS SUPPOSED TO COMMENCE ON FRIDAY AND HAS
NOW BEEN PUSHED BACK TO SATURDAY. ALSO...DECENT LOW LEVEL MOISTURE
WILL FLOW INTO THE REGION THURSDAY NIGHT...WHICH WILL HOLD TEMPS
DOWN SOME FOR FRIDAY. AS FOR PRECIPITATION...WENT AHEAD AND
INTRODUCED POPS FRIDAY AFTERNOON INTO FRIDAY NIGHT AS A STRONG 700MB
FRONT AND WARM AIR ADVECTION LIFTS ACROSS WESTERN AND CENTRAL
NEBRASKA FRIDAY AFTERNOON AND FRIDAY NIGHT.
LONG TERM...SATURDAY THROUGH TUESDAY...
HIGH AMPLITUDE RIDGING BUILDS INTO THE CENTRAL CONUS THIS WEEKEND
WHICH WILL ALLOW THE TORCH OUT TO COMMENCE. HIGHS WILL GENERALLY BE
IN THE 90S TO AROUND 100 FOR SATURDAY THROUGH TUESDAY...WITH NO
PRECIPITATION EXPECTED.
&&
.LBF WATCHES/WARNINGS/ADVISORIES...NONE.
&&
SHORT TERM/EXTENDED...WFO LBF
AVIATION...SPRINGERHazardous weather outlook, Jun 19, 2:29 PM MDT, 9 hours 3 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED NATIONAL WEATHER SERVICE NORTH PLATTE NE 329 PM CDT TUE JUN 19 2012 NEZ004>010-022>029-035>038-056>059-069>071-094-202030- SHERIDAN-EASTERN CHERRY-KEYA PAHA-BOYD-BROWN-ROCK-HOLT-GARDEN- GRANT-HOOKER-THOMAS-BLAINE-LOUP-GARFIELD-WHEELER-ARTHUR-MCPHERSON- LOGAN-CUSTER-DEUEL-KEITH-PERKINS-LINCOLN-CHASE-HAYES-FRONTIER- WESTERN CHERRY- 329 PM CDT TUE JUN 19 2012 /229 PM MDT TUE JUN 19 2012/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF WESTERN AND NORTH CENTRAL NEBRASKA. .DAY ONE...TONIGHT. A SOUTHWEST TO NORTHEAST ORIENTED FRONTAL BOUNDARY HAS STALLED ACROSS CENTRAL AND SOUTHWESTERN NEBRASKA THIS AFTERNOON. AN UPPER WAVE DISTURBANCE IS EXPECTED TO EJECT THE ROCKIES DURING THE EVENING AND OVERNIGHT HOURS. THIS WILL FOCUS THUNDERSTORM DEVELOPMENT ALONG THE STATIONARY SURFACE BOUNDARY. SCATTERED THUNDERSTORMS WILL OVERSPREAD MUCH OF NORTHERN...NORTHWESTERN...AND NORTH CENTRAL NEBRASKA. MORE ISOLATED THUNDERSTORMS WILL DEVELOP ACROSS SOUTHERN AND SOUTHWESTERN NEBRASKA. ISOLATED SEVERE THUNDERSTORMS WILL BE POSSIBLE WITH LARGE HAIL UP TO 2 INCHES AND LOCALIZED DAMAGING WINDS. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY. SOME THUNDERSTORMS MAY LINGER OVER NORTH CENTRAL NEBRASKA WEDNESDAY MORNING. HOWEVER THESE THUNDERSTORMS ARE EXPECTED TO REMAIN BELOW SEVERE LIMITS. THE NEXT CHANCE FOR THUNDERSTORMS WILL BE WITH A WEAK FRONTAL BOUNDARY OVER NORTHERN NEBRASKA ON FRIDAY. AT THIS TIME LITTLE TO NO SEVERE WEATHER IS EXPECTED. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED ACROSS PORTIONS OF WESTERN AND NORTH CENTRAL NEBRASKA...MAINLY EAST OF A LINE FROM VALENTINE TO OGALLALA. && THIS PRODUCT IS NOW AVAILABLE...ALONG WITH OTHER WEATHER... HYDROLOGICAL AND CLIMATOLOGICAL INFORMATION...AT HTTP://WWW.WEATHER.GOV/NORTHPLATTE JAHSENMA
In the hours before
Special weather statement, Jun 19, 5:43 PM MDT, 5 hours 49 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE NORTH PLATTE NE 643 PM CDT TUE JUN 19 2012 NEZ008-009-026-200030- BLAINE NE-BROWN NE-ROCK NE- 643 PM CDT TUE JUN 19 2012 ...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN ROCK...SOUTHEASTERN BROWN AND NORTHERN BLAINE COUNTIES UNTIL 730 PM CDT... AT 640 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 9 MILES WEST OF BREWSTER...MOVING NORTHEAST AT 15 MPH. HAIL UP TO THE SIZE OF PENNIES AND WIND GUSTS UP TO 50 MPH ARE EXPECTED WITH THIS STORM...ALONG WITH FREQUENT DANGEROUS LIGHTNING. LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE... HIGHWAY 7 MILE MARKER 10... HIGHWAY 183 MILE MARKER 150... THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS... FOR ADDITIONAL INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE. SPRINGER
Special weather statement, Jun 19, 6:26 PM MDT, 5 hours 6 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE NORTH PLATTE NE 726 PM CDT TUE JUN 19 2012 NEZ009-010-200115- HOLT NE-ROCK NE- 726 PM CDT TUE JUN 19 2012 ...SIGNIFICANT WEATHER ADVISORY FOR SOUTHERN ROCK AND WESTERN HOLT COUNTIES UNTIL 815 PM CDT... AT 723 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR ROSE...OR 25 MILES NORTHEAST OF BREWSTER... MOVING NORTHEAST AT 20 MPH. HAIL UP TO THE SIZE OF PENNIES AND WIND GUSTS UP TO 50 MPH ARE EXPECTED WITH THIS STORM...ALONG WITH FREQUENT DANGEROUS LIGHTNING. LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE... TWIN LAKES STATE WILDLIFE MANAGEMENT AREA... BROWN LAKE... PONY LAKE... THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS... FOR ADDITIONAL INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE. SPRINGER
Special weather statement, Jun 19, 9:13 PM MDT, 2 hours 19 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE NORTH PLATTE NE 1013 PM CDT TUE JUN 19 2012 NEZ025-036-037-059-200400- LINCOLN NE-LOGAN NE-MCPHERSON NE-THOMAS NE- 1013 PM CDT TUE JUN 19 2012 ...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN THOMAS...EASTERN MCPHERSON...WESTERN LOGAN AND NORTHERN LINCOLN COUNTIES UNTIL 1100 PM CDT... AT 1008 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 6 MILES SOUTHEAST OF RINGGOLD...OR 10 MILES WEST OF STAPLETON...MOVING NORTHEAST AT 35 MPH. HAIL UP TO THE SIZE OF PENNIES AND WIND GUSTS UP TO 50 MPH ARE EXPECTED WITH THIS STORM...ALONG WITH FREQUENT DANGEROUS LIGHTNING. LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE... HIGHWAY 83 CROSSING THE DISMAL RIVER... HIGHWAY 83 MILE MARKER 120... HIGHWAY 83 MILE MARKER 130... THIS STORM MAY INTENSIFY...AND A SEVERE THUNDERSTORM WATCH IS IN EFFECT FOR THIS AREA. BE CERTAIN TO MONITOR LOCAL RADIO AND TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE. SPRINGER
The office that day
Everything else NWS North Platte, NE issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 19, 9:53 PM MDT | Severe Thunderstorm Warning | LBF | Logan, McPherson, Thomas | 57 min |
| Jun 19, 11:48 PM MDT | Severe Thunderstorm Warning | LBF | Sheridan | 42 min |
| Jun 20, 12:17 AM MDT | Severe Thunderstorm Warning | LBF | Cherry | 13 min |
| Jun 20, 12:26 AM MDT | Severe Thunderstorm Warning | LBF | Cherry, Sheridan | 49 min |
| Jun 20, 12:31 AM MDT | Severe Thunderstorm Warning | LBF | Cherry | 29 min |
| Jun 20, 12:45 AM MDT | Severe Thunderstorm Warning | LBF | Garden | 30 min |
| Jun 20, 1:03 AM MDT | Severe Thunderstorm Warning | LBF | Cherry, Grant | 27 min |
Nearby
Severe Thunderstorm Warnings in Nebraska, 2012Every severe thunderstorm warning in 2012
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.